# SDR DL72S954807

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, CORROSION ON FS 344 FLOORBEAM UPPER CAP LBL 35R BL 25 C53-224-01.05.  REPAIRED PER SRM 53-10-8 FIG 10.
